I was just prescribed 500 mg of cephalexin, as a precaution. Since I am having a surgery soon. It seems like I have to pee literally every 5 seconds. Is this a common side affect, or does it mean I'm allergic? I started taking it yesterday after noon, and am supposed to take it 3 times a day. I have taken 4 so far.
6 Jun 2011
Increased urination is not a known side effect or allergic reaction of cephalexin. Hope it has resolved by now. If it hasn't then I would recommend that you see your doctor ... to check that you don't have a urinary tract infection.
- Cephalexin Information for Consumers
- Cephalexin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cephalexin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had surgery on 12/14/09 which one of the procedures was a TVT sling for urinary incontience. Since the surgery, I have zero sensation to urinate or ...
1 answer • 12 Jan 2010
An added bonus, it seemed to ease some of the aches/pains, particularly in my thumbs, which I had BEFORE mastectomy. As i HAD a tick bite with ...
1 answer • 10 Apr 2010
I spoke to normal GP who left script for me to pick up Sat when I was to start clear liquids for 3 day... I missed surgery closing Sat morning so ...
0 answers • 16 Jan 2012
Can cephalexin cause major lack of concentration in a 9yr old ? who had mega iv for 5 days &3wkoral?
he had busitis of the knee and had surgery recently, now he cant concentrate at school at all and his marks have dropped a huge amount, which isnt ...
1 answer • 3 Apr 2012
i don't feel pains when i urinate but i sometimes feel pains after sex.i sometimes urinate frequently and i also feel some pains in my waist ...
1 answer • 24 Aug 2013